# SDR SWAA2024070991682

- Difficulty date: May 30, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Worn
- Location: Flt Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT RH ESCAPE ROPE WORN SPOTS AND ATTACH FITTING WITH CORROSION.<[01] REMOVED AND REPLACED RH ESCAPE ROPE AS REF. B737-700 AMM 25-61-10-000-801 AND AMM 25-61-10-400-801.;[02] VERIFIED REPLACEMENT OF ESCAPE ROPE/LANYARD. AUDIT CW PER MPM 52.02.02.
